REAL

Asymptotic behaviour of the least squares estimator of the mean of AR(1) models

Arató, Mátyás and Pap, Gyula and Varga, Katalin (2003) Asymptotic behaviour of the least squares estimator of the mean of AR(1) models. Analysis Mathematica, 29 (4). pp. 243-257. ISSN 0133-3852

[img] Text
1120443.pdf
Restricted to Registered users only

Download (170Kb) | Request a copy

Abstract

The aim of the paper is to investigate the limit behaviour of the least squares estimator of the shift parameter of nearly unstable, nearly stable, and nearly explosive AR(1) models. Both zero start and stationary cases are treated. Connection with the maximum likelihood estimator of the shift parameter of continuous time AR(1) processes is also discussed.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 14:23
Last Modified: 08 Apr 2013 14:23
URI: http://real.mtak.hu/id/eprint/4681

Actions (login required)

View Item View Item